# SDR AALA202302238412

- Difficulty date: February 12, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 25,180 hours, 11,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT  RED PULL HANDLE DETACHED. MAINTENANCE REPLACED SLIDE RAFT ASSMBLY PER TASK CARD 26C84152002.
